# SDR USAA2009021790357

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 61,949 hours, 27,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 123 MKE-PHX - EMERGENCY LIGHT - A/C RT MID EMERGENCY LIGHT FAILED TEST. MX R&R A/C RT MID EMERGENCY BATTERY.  OPS CHECK GOOD.
